# SDR UALA2012110606366

- Difficulty date: November 5, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 65,560 hours, 9,372 cycles
- Engine: Pwa PW40903
- System (JASC): 4960 · APU Controls
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU APUC DETECTED FAULT THAT WOULD CAUSE AUTOMATIC SHUTDOWN OF APU IN UNATTENDED MODE OPERATION, OR COMPLETE LOSS OF APUC BUS ACTIVITY (BOTH L AND R 629) FOR 3 SECONDS AFTER THE APU MASTER CONTROL SWITCH HAS BEEN IN THE ON POSITION FOR TEN SECONDS.  FAULT CAME OUT DURING TAXIING. CYC-  :ERASED STATUS MSG, PROLONG OPS CHECKED APU.  OPS NORMAL, NO ACTIVE FAULT NOTED, OK TO CONTINUE.
